Heavy spotting with Cramps on Evra Patch?
Find a Conversation
|Tue, 11-16-2010 - 5:16pm|
So I've been on the Evra Patch for 18mos approx now, I love it! I switched from oral contraceptive as was taking my pills late on the weekends & it was screwing everything else up, bad spotting between periods. I saw a specialist who gave me 3 options: Depo (have heard so many horror stories I'm scared to try it), IUD (my mom got preg with my little brother on it, have heard alot of guys can feel the IUD during sex so no) or Evra. It's a continous patch of hormones that you apply 1x week and leave it on, you wear it 3 weeks then on 4th week your period appears. Lately I've been getting some heavy spotting on 2nd & 3rd weeks, it has been accompanied by cramping. It only lasts a day or two then goes (sometimes comes back a few days later tho). Has anyone else experienced this? Spotting is heavy enough that I will wreck panties if not wearing lightdays or a light OB tampon and is dark red/brown. My breasts also get v large, I get bloated. I have had ultrasound (clear), blood labwork (clear). If it keeps up, I do intend to see my reg dr